RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 577–581 (Mi tvp3715)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

On the Accuracy of Normal Approximation for the Distribution of a Sum of Random Number of Independent Random Variables

V. Yu. Korolev


Full text: PDF file (1272 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 540–544

Bibliographic databases:

Received: 29.04.1986

Citation: V. Yu. Korolev, “On the Accuracy of Normal Approximation for the Distribution of a Sum of Random Number of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 577–581; Theory Probab. Appl., 33:3 (1988), 540–544

Citation in format AMSBIB
\Bibitem{Kor88}
\by V.~Yu.~Korolev
\paper On the Accuracy of Normal Approximation for the Distribution of a~Sum of Random Number of Independent Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 577--581
\mathnet{http://mi.mathnet.ru/tvp3715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968403}
\zmath{https://zbmath.org/?q=an:0676.60045|0656.60042}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 540--544
\crossref{https://doi.org/10.1137/1133079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3715
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Valkeila, “On normal approximation of a process with independent increments”, Russian Math. Surveys, 50:5 (1995), 945–961  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Gavrilenko, “Otsenki skorosti skhodimosti raspredelenii sluchainykh summ s bezgranichno delimymi indeksami k normalnomu zakonu”, Inform. i ee primen., 4:4 (2010), 80–87  mathnet
    3. Kasparaviciute A., Saulis L., “Theorems on Large Deviations for Randomly Indexed Sum of Weighted Random Variables”, Acta Appl Math, 116:3 (2011), 255–267  crossref  isi
    4. Sunklodas J.K., “Some Estimates of Normal Approximation for the Distribution of a Sum of a Random Number of Independent Random Variables”, Lith. Math. J., 52:3 (2012), 326–333  crossref  isi
    5. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:179
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020